Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Diagnosed with neuropathy. Getting treated with sodium chloride. High blood pressure readings. Is it due to the treatment?

hi, i was diagnosed with neuropathy and treated with addidas 10% sodium chloride along with other drugs i can not remember. after that i was said to be having high blood pressure with recordings of 147/93, 128/98 and 130/88. could it be possible that it was caused by the tretment i received. i am 22 years and weighed 58kgs at the time
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

The rise of pressure was not very high.
Such infusions do not raise the pressure permanently.
Rise, if any, is transient - especially in the young / with normal kidney function...

If pressure is high still, one has to search for other causes..

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 23 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor